The Stacks project

Bibliography entry HHBigCM

author
Hochster, Melvin and Huneke, Craig
title
Infinite integral extensions and big Cohen-Macaulay algebras
year
1992
journal
Ann. of Math. (2)
volume
135
number
1
pages
53–89

@ARTICLE{HHBigCM,
    AUTHOR = "Hochster, Melvin and Huneke, Craig",
    TITLE = "Infinite integral extensions and big {C}ohen-{M}acaulay algebras",
    JOURNAL = "Ann. of Math. (2)",
    VOLUME = "135",
    YEAR = "1992",
    NUMBER = "1",
    PAGES = "53--89"
}

      

This item is referenced in 1 tag:

  • in Section 107.68: Flat maps are not directed limits of finitely presented flat maps, which cites §6.7 of HHBigCM